MAUDE Adverse Event Report: COVIDIEN LLC ENDOFLIP ENDO CATHETER EF-322N 16CM NASAL TIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LLC ENDOFLIP ENDO CATHETER EF-322N 16CM NASAL TIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Endoflip 16cm nasal tip balloon catheter did not pass precheck.Failed equipment was not used on the patient.

Brand Name
ENDOFLIP ENDO CATHETER EF-322N 16CM NASAL TIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LLC
2101 faraday ave
carlsbad CA 92008
MDR Report Key16270947
Report Number16270947
Device Sequence Number20320748
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public10884521809413
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/24/2023
Report Date (Section F) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEF-322N
Device Lot Number2210293JZ(20)03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight119 KG
Patient RaceWhite
Date Report Sent to FDA01/24/2023